MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® POST STAB FEMORAL SIZE 4 NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® POST STAB FEMORAL SIZE 4 NONPOROUS; KNEE COMPONENT
Model Number KFPSNP40
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to aseptic loosening femur; aseptic loosening tibia; lysis tibia, revision (b)(6), side: r, primary asa: p2-mild disease not incapacitating.

Brand Name
ADVANCE® POST STAB FEMORAL SIZE 4 NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8732923
Report Number3010536692-2019-00849
Device Sequence Number14096524
Product Code JWH
UDI-Device IdentifierM684KFPSNP401
UDI-PublicM684KFPSNP401
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFPSNP40
Device Catalogue NumberKFPSNP40
Device Lot Number117496138
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/11/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date05/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR